MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-020-11-0315
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.02-022-44-1509 truliant tib imp psc insert sz 1.5, 9mm; 02-022-45-1525 truliant tib fit tray cem sz 1.5f / 2.5t; 200-07-29 advanced patella 29m 3 peg implant; 02-029-99-1002 threaded head pin 2.3" square head, pk2.
 
Event or Problem Description
As reported, this 79 year old, female patient had an initial right side tka on (b)(6) 2019.The patient presented with a l distal femur fx on (b)(6) 2019 and was revised on (b)(6) 2019.Outcome: resolved.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d8, g1, h6 clinical code, health impact code, device problem code, component code, investigation findings, investigation conclusion codes.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 1.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15173682
Report Number1038671-2022-00884
Device Sequence Number12030305
Product Code JWH
UDI-Device Identifier10885862314512
UDI-Public10885862314512
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0315
Device Catalogue Number02-020-11-0315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/15/2022
03/23/2026
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/02/2022
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight74 KG